Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 372957, 8 pages
http://dx.doi.org/10.1155/2013/372957
Research Article

Robust Fault Tolerant Control for a Class of Time-Delay Systems with Multiple Disturbances

1Department of Automation, College of Information Engineering, Yangzhou University, Yangzhou 225127, China
2National Key Laboratory on Aircraft Control Technology, School of Instrumentation Science and Opto-Electronics Engineering, Beihang University, Beijing 100191, China

Received 11 April 2013; Accepted 25 May 2013

Academic Editor: Yang Yi

Copyright © 2013 Songyin Cao and Jianzhong Qiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Songyin Cao and Jianzhong Qiao, “Robust Fault Tolerant Control for a Class of Time-Delay Systems with Multiple Disturbances,” Mathematical Problems in Engineering, vol. 2013, Article ID 372957, 8 pages, 2013. https://doi.org/10.1155/2013/372957.